# SDR CA091013002

- Difficulty date: October 2, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Part time: 8,105 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN COMPLYING WITH SB 737-53-1285 MAJOR CORROSION WAS NOTED IN THE SAME AREA THAT HAD ALREADY BEEN INSPECTED BY 3 C-CHECK TASK CARDS.  AREA IN QUESTION IS REAR WET FLOOR AREA.  STATES ON THE CLIENTS TASK CARD THAT REMOVAL OF SEALANTS, CORROSION INHIBITORS AND FLOOR LEVELING COMPOUND NOT REQUIRED FOR INSP IAW SB 737-53-1285, ORIGINAL GEL TAPE WAS REMOVED FROM UNDER FLOOR STRUCTURE TO BE REPLACED, AT WHICH POINT CORROSION WAS NOTED PARTICULARLY IN THE AREAS OF THE FLOOR PANEL CLIPNUTS. BECAUSE THE CLIPNUTS ARE STEEL IT MAY BE ASSUMED THAT GALVANIC ACTION CREATED THE CORROSION BETWEEN THE TWO DISSIMILAR METALS. (STEEL CLIPNUTS/ALUMINUM STRUCTURE)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-1285](https://openairdocs.org/service-documents/boeing/sb-737-53-1285.md). Cited as "SB 737-53-1285"
